QUAN-FANG WANG - Theoretical and Computational Issues of Optimal Control for Distributed Hopfield Neural Network Equations with Diffusion Term. Quan-Fang Wang, SIAM Journal on Scientific Computing, Vol

Version 1

      Publication Details (including relevant citation   information): Theoretical and Computational Issues of   Optimal Control for Distributed Hopfield Neural Network Equations   with Diffusion Term. Quan-Fang Wang, SIAM Journal on Scientific   Computing, Vol. 29, No. 2. (2007), pp. 890-911. Abstract. This   work investigates theoretical and computational issues of optimal   control for distributed Hopfield neural network equations with   diffusion term. Due to introducing a diffusion term in our model,   a theoretical conclusion is deduced for the control of the   nonlinear parabolic partial differential equation in the   framework of variational methods (cf. [J. L. Lions, Optimal   Control of Systems Governed by Partial Differential Equations,   Springer-Verlag, Berlin, Heidelberg, New York, 1971]) by means of   distributed control, boundary control, and initial control.   Experimental demonstration is implemented via a semidiscrete   numerical algorithm based on the finite element method. The   theoretical results are verified using the proposed scheme.

      Abstract: null

      Address (URL): http://scholar.google.com/scholar?hl=en&lr=&newwindow=1&cluster=3828186774787314 486